# SDR BAGA2025061300005

- Difficulty date: June 13, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N208BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55148
- Aircraft time: 7,781 hours, 3,288 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER SKIN UNDERNEATH SCUFFPLATE FOUND CORROSION, REPAIRED PER REO AND BREEZE EC TEMP DISPOSITION DVI TO BE CARRIED OUT AT EVERY 1000 FH REPAIR VALID FOR 10000 FH.
